# SDR C2XA99CL025

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4007 - CREW REPORTED THEY RECEIVED SMOKE IN THE COKPIT AFTER TAKEOFF.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT SYSTEMS AND FOUND THE SMOKE WAS CAUSED BY EXCESSIVE AMOUNTS OF DE-ICE FLUID IN THE APU COMPARTMENT.  THE COMPARTMENT WAS CLEANED AND THE OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-145 MM 21-00-06.  AIRCRAFT RELEASED FOR SERVICE.  (X)
